# SDR HALA2009102000470

- Difficulty date: October 20, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 29,289 hours, 5,591 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Warning Message
- Condition: False Activation
- Location: Rt Idg
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - R IDG EICAS MSG ON STATUS PAGE.  C/W. FIM 24-20-00 PERFORMED A BITE ON BPCU NO FAULTS OR MASSAGES. RAN ENGINE,OPS CHECK NORMAL,OK FOR SERVICE.
